# SDR E81R2015021640672

- Difficulty date: February 16, 2015
- Submitted: February 24, 2015
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N48AZ
- Make and model: Beech C90
- Aircraft serial: LJ859
- Aircraft time: 5,019 hours, 9,646 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: 817861020
- Condition: Cracked
- Location: Zone 600
- Part time: 961 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF THE WING STRUCTURE IAW THE SRM 57-13-01, LIQUID PENETRANT INSPECTION OF THE RT OTBD WING LOWER AFT ATTACH BOLT SHOWED A POSSIBLE CRACK INDICATION AROUND THE HEAD AREA.  AVAILABLE RECORDS SHOW OTBD WING ATTACH BOLTS WERE INSTALLED NEW ON 10/09/2008, AT 4058.6 HRS. TTAF, 960.6 HRS. PREVIOUSLY.
